Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 60, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 28, 2019, 12:27 AM MDT for Chase County, Hayes County, Nebraska. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2019, 12:27 AM MDT (06:27 UTC)
- Expired
- May 28, 2019, 1:00 AM MDT
- In force
- 33 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chase County, NE, Hayes County, NE
The radar
The Goodland radar (KGLD), 129 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 4:27 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 309 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.3
The text
As transmitted.
900
WUUS53 KLBF 280627
SVRLBF
NEC029-085-280700-
/O.NEW.KLBF.SV.W.0060.190528T0627Z-190528T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
127 AM CDT Tue May 28 2019
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Southeastern Chase County in southwestern Nebraska...
Western Hayes County in southwestern Nebraska...
* Until 200 AM CDT/100 AM MDT/.
* At 127 AM CDT/1227 AM MDT/, a severe thunderstorm was located near
Wauneta, or 14 miles east of Imperial, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Hayes Center, Wauneta, Enders, Hamlet, Area A Campground and Center
Dam Campground.
This includes Highway 61 near mile marker 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4035 10145 4049 10159 4069 10121 4062 10105
4051 10092 4035 10123
TIME...MOT...LOC 0627Z 238DEG 35KT 4047 10137
HAIL...1.00IN
WIND...60MPH
$$
ET1 follow-up statement
002
WWUS53 KLBF 280650
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
150 AM CDT Tue May 28 2019
NEC029-280700-
/O.CAN.KLBF.SV.W.0060.000000T0000Z-190528T0700Z/
Chase NE-
150 AM CDT Tue May 28 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHASE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southwestern Nebraska.
LAT...LON 4041 10111 4057 10117 4062 10104 4051 10092
TIME...MOT...LOC 0650Z 252DEG 43KT 4051 10105
$$
NEC085-280700-
/O.CON.KLBF.SV.W.0060.000000T0000Z-190528T0700Z/
Hayes NE-
150 AM CDT Tue May 28 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR CENTRAL HAYES COUNTY...
At 150 AM CDT, a severe thunderstorm was located over Hayes Center,
moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hayes Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4041 10111 4057 10117 4062 10104 4051 10092
TIME...MOT...LOC 0650Z 252DEG 43KT 4051 10105
HAIL...1.00IN
WIND...60MPH
$$
ETWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 12:13 AM MDT, 14 minutes earlier.
Area forecast discussion, May 28, 12:13 AM MDT, 14 minutes before
Area Forecast Discussion National Weather Service North Platte NE 113 AM CDT Tue May 28 2019 .UPDATE... Issued at 1146 PM CDT Mon May 27 2019 Severe thunderstorm watch extended through 07Z as storms persist across the southwest and lift northeast across Custer County. Overnight the stagnant pattern and slow movement of the frontal system will keep an abundance of moisture for heavy rain potential. Several Flash Flood warnings were issued as rainfall rates of 1 to 3 inches increased runoff rates, while the high precipitable water ratios favor good rainfall rates with the && .SHORT TERM...(This evening through Tuesday night) Issued at 322 PM CDT Mon May 27 2019 Isolated thunderstorm development expected late this afternoon will increase in coverage this evening. Surface low pressure centered near Denver with a warm front extending across southern Nebraska will be a focus for development. Deep southwest flow aloft will be in place with strong 0-6km shear from 60-70 kts across swrn area early this evening. Most unstable CAPES to range around 1500 J/KG. Nearly all of western Nebraska is in a slight risk for severe thunderstorms with an enhanced risk south of Highway 2. Large hail and damaging winds will be possible with an isolated tornado also possible. Heaviest rainfall amounts to be west of Valentine through Oshkosh where an inch or locally higher is expected. Less storm coverage to the east, where a quarter to half inch possible. Upscale growth is expected with storms developing, with POPs becoming categorical northwest to likely north of Interstate 80. On Tuesday, the upper low will begin to move slowly from north central into northeast Colorado. The risk for severe weather should shift east with strong storms still possible east of Stapleton through O'Neill. Rainfall amounts will be heaviest across north central Nebraska up to a half inch. As the upper low moves from southwest toward northeast Nebraska Tuesday night, areas northwest of the upper low center can expect the heaviest rainfall, which again includes north central Nebraska. .LONG TERM...(Wednesday through Monday) Issued at 322 PM CDT Mon May 27 2019 Wednesday into Thursday, the upper low will move into Iowa and eventually the southern Great Lakes. The GFS is much slower moving the low out of the area, with shower chances lingering into Thursday. Highs to remain cool on Wednesday from near 60 to the low 60s. Warming to near 70 on Thursday. Highs mainly from 75 to 80 Friday through Monday. Shower chances return Saturday through Monday over most of the area, although models diverge on timing as an upper ridge builds into the Central U.S. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 104 AM CDT Tue May 28 2019 Immediate aviation concerns revolve around isolated severe thunderstorms across southwestern NEB. Wherein threat for thunderstorms will continue through the small hours. Elsewhere, predominantly rain or scattered-numerous showers are expected to prevail, albeit the latter with embedded thunderstorms cannot be ruled out across parts of the Sandhills. Meanwhile, IFR-MVFR conditions are anticipated to prevail by and large and take hold, especially once convective activity wanes late tonight. Sub-VFR conditions are then anticipated across much of the area the next 24 hours. Isolated thunderstorms will be possible again tomorrow, though severe storms look unlikely, except possibly for eastern portions of north central NEB. && .HYDROLOGY... Issued at 322 PM CDT Mon May 27 2019 River levels continue to fall on the Elkhorn river at Atkinson and Ewing. Atkinson gauge has fallen to the minor flood stage of 7.50 ft. A flood warning remains in effect for west central Holt county through early this evening. Elsewhere, a Flood Warning remains in effect in northern Brown County though officials reported water levels have decreased there. Otherwise, rainfall totals were increased slightly with amounts near 2 inches across the northwest Sandhills. Storms with significant rainfall totals remain possible tonight through Tuesday night with the Flood Watch in effect until 12Z Wednesday. Overall, total rainfall amounts of 1 to 2 inches are forecast across the watch area. && .LBF WATCHES/WARNINGS/ADVISORIES... Flood Watch through Wednesday morning for NEZ004>010-022>029-035- 036-094. && UPDATE...TLK SHORT TERM...Roberg LONG TERM...Roberg AVIATION...ET HYDROLOGY...Roberg
Hazardous weather outlook, May 27, 2:40 PM MDT, 9 hours 47 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 340 PM CDT Mon May 27 2019 NEZ004>010-022>029-035>038-056>059-069>071-094-282045- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 340 PM CDT Mon May 27 2019 /240 PM MDT Mon May 27 2019/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Isolated to numerous severe thunderstorms will be possible this evening and into the overnight. The area of greatest concern remains across the Nebraska Panhandle through central Nebraska. Severe storms will be capable of producing large hail, damaging wind gusts, a few isolated tornadoes, and torrential rainfall. Flood warnings and advisories remain in effect across portions of north central Nebraska. Please refer to the latest flood products for the latest details. A Flood Watch is in effect for portions of northern Nebraska and portions of the Sandhills. Any additional rainfall from thunderstorms may worsen ongoing flooding or cause new flooding on already saturated soils. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. Thunderstorms will be possible for both Tuesday and Wednesday, however, severe weather is not anticipated but we can't rule out an isolated strong storm. A Flood Watch will continue into early Wednesday morning for portions of northern Nebraska and much of the Sandhills. Rainfall amounts between a quarter inch to one inch is in the forecast for Tuesday through early Wednesday morning. The heaviest rainfall is expected to occur across northwestern Nebraska Tuesday and Tuesday night. The additional rainfall will increase the flooding potential due to already saturated soils, increased runoff, and high water tables. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail, wind, and flooding to the National Weather Service over the next few days. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte Thorne
In the hours before
Local storm report, May 27, 10:19 PM MDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1119 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND GST BROKEN BOW 41.41N 99.64W
05/27/2019 M60 MPH CUSTER NE ASOS
GUST TO 60 MPH VIA ASOS 05039G52KT
&&
ETLocal storm report, May 27, 10:27 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1127 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM TSTM WND GST BROKEN BOW 41.41N 99.64W
05/27/2019 M62 MPH CUSTER NE ASOS
&&
SNIVELYLocal storm report, May 27, 10:35 PM MDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1135 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM TSTM WND GST 10 WSW BIG SPRINGS 41.01N 102.25W
05/27/2019 E60.00 MPH DEUEL NE TRAINED SPOTTER
ALSO NICKEL SIZE HAIL
0637 PM HAIL 1 S BIG SPRINGS 41.05N 102.07W
05/27/2019 M2.50 INCH DEUEL NE TRAINED SPOTTER
0649 PM HAIL 1 S BIG SPRINGS 41.05N 102.07W
05/27/2019 M1.75 INCH DEUEL NE TRAINED SPOTTER
0650 PM HAIL 3 NE BIG SPRINGS 41.09N 102.03W
05/27/2019 E1.00 INCH KEITH NE PUBLIC
0650 PM HAIL 4 W BIG SPRINGS 41.06N 102.15W
05/27/2019 M1.75 INCH DEUEL NE CO-OP OBSERVER
LOST SOME WINDOWS WITH THE WIND DRIVING THE HAIL INTO THE
HOUSE
0650 PM HAIL 3 NE BIG SPRINGS 41.09N 102.03W
05/27/2019 E1.00 INCH KEITH NE PUBLIC
0655 PM HAIL 3 NE BIG SPRINGS 41.09N 102.03W
05/27/2019 M1.75 INCH KEITH NE TRAINED SPOTTER
0655 PM HAIL 1 S BIG SPRINGS 41.05N 102.07W
05/27/2019 E1.75 INCH DEUEL NE EMERGENCY MNGR
CORRECTION FOR TIME/DATE HAIL DAMAGED NUMEROUS CAR
WINDOWS ON INTERSTATE 76 FROM THE COLORADO STATE LINE
EAST TO BIG SPRINGS. SEVERAL SEMI TRACTOR TRAILERS
SUSTAINED BROKEN WINDOWS AT THE BIG SPRINGS TRUCK STOP AS
WELL.
0702 PM HAIL BRULE 41.10N 101.89W
05/27/2019 E1.50 INCH KEITH NE PUBLIC
ABOUT A DOZEN CARS IN A PARKING LOT HAD WINDOWS BROKEN BY
THE HAIL
0702 PM HAIL BRULE 41.10N 101.89W
05/27/2019 E2.50 INCH KEITH NE PUBLIC
MAINLY GOLF BALL SIZE WITH A HANDFULL OF TENNIS BALL SIZE
0713 PM HAIL 5 E BRULE 41.10N 101.79W
05/27/2019 E1.00 INCH KEITH NE TRAINED SPOTTER
HAIL COVERS THE GROUND AN INCH DEEP WITH QUARTER SIZE
HAIL.
0715 PM HAIL 5 E BRULE 41.10N 101.79W
05/27/2019 M1.50 INCH KEITH NE TRAINED SPOTTER
HAIL UP TO TWO INCHES DEEP.
0723 PM HAIL OGALLALA 41.13N 101.72W
05/27/2019 E1.25 INCH KEITH NE PUBLIC
0725 PM HAIL 4 E BRULE 41.10N 101.81W
05/27/2019 M1.25 INCH KEITH NE TRAINED SPOTTER
0727 PM HAIL 1 S OGALLALA 41.12N 101.72W
05/27/2019 M2.00 INCH KEITH NE TRAINED SPOTTER
0730 PM HAIL OGALLALA 41.13N 101.72W
05/27/2019 M2.00 INCH KEITH NE LAW ENFORCEMENT
MULTIPLE REPORTS OF 2 IN. HAIL. VEHICLE HEAVILY DAMAGED
0738 PM HAIL 1 SW LAMAR 40.56N 101.99W
05/27/2019 E1.75 INCH CHASE NE PUBLIC
0740 PM HAIL 2 S LAMAR 40.54N 101.98W
05/27/2019 M1.75 INCH CHASE NE TRAINED SPOTTER
0743 PM TORNADO 3 SE LAMAR 40.54N 101.94W
05/27/2019 CHASE NE TRAINED SPOTTER
BRIEF ROPE TORNADO LASTED ABOUT 30 SECONDS
0745 PM HAIL 1 E ROSCOE 41.13N 101.58W
05/27/2019 E1.75 INCH KEITH NE PUBLIC
HAD DAMAGE TO ONE WINDOW FROM THE HAIL
0749 PM HAIL 2 W LAMAR 40.57N 102.02W
05/27/2019 E1.75 INCH CHASE NE TRAINED SPOTTER
HAIL UP TO GOLF BALL SIZE COVERING ROADS
0755 PM HAIL 8 WNW PAXTON 41.17N 101.50W
05/27/2019 M2.00 INCH KEITH NE TRAINED SPOTTER
HAIL COVERING THE GROUND.
0801 PM HAIL 2 S LAMAR 40.54N 101.98W
05/27/2019 M1.50 INCH CHASE NE NWS EMPLOYEE
0803 PM HAIL 2 SW LAMAR 40.55N 102.01W
05/27/2019 M2.00 INCH CHASE NE NWS EMPLOYEE
ALSO REPORTED FOG WITH VISIBILITY OF 1/4 MILE
0804 PM HAIL 2 SSE LAMAR 40.55N 101.96W
05/27/2019 M2.50 INCH CHASE NE TRAINED SPOTTER
0822 PM TSTM WND GST 4 WNW IMPERIAL 40.54N 101.71W
05/27/2019 M67.00 MPH CHASE NE MESONET
0823 PM TORNADO 7 NW IMPERIAL 40.59N 101.73W
05/27/2019 CHASE NE PUBLIC
0825 PM TSTM WND GST 4 WNW IMPERIAL 40.54N 101.71W
05/27/2019 M89.00 MPH CHASE NE NWS EMPLOYEE
MEASURED WITH WEATHER STATION
0826 PM HAIL 3 E PAXTON 41.12N 101.30W
05/27/2019 M1.00 INCH KEITH NE TRAINED SPOTTER
0835 PM TORNADO 7 N IMPERIAL 40.62N 101.64W
05/27/2019 CHASE NE PUBLIC
0835 PM TSTM WND DMG 4 N IMPERIAL 40.57N 101.64W
05/27/2019 CHASE NE NWS EMPLOYEE
SNAPPED POWER POLE
0837 PM HAIL 7 WNW SUTHERLAND 41.20N 101.25W
05/27/2019 M1.00 INCH LINCOLN NE PUBLIC
HAIL COVERED THE GROUND WITH HALF INCH TO QUARTER SIZE
HAIL.
0843 PM HAIL SUTHERLAND 41.16N 101.13W
05/27/2019 E1.75 INCH LINCOLN NE PUBLIC
HAIL COVERING THE STREET
0845 PM HAIL SUTHERLAND 41.16N 101.13W
05/27/2019 E2.75 INCH LINCOLN NE FIRE DEPT/RESCUE
GOLF BALL TO BASEBALL SIZE HAIL
0905 PM TORNADO 11 NNE IMPERIAL 40.66N 101.56W
05/27/2019 CHASE NE TRAINED SPOTTER
BRIEF TORNADO LASTING ABOUT 30 SECONDS
0929 PM HAIL 3 SSE WALLACE 40.80N 101.14W
05/27/2019 M1.00 INCH LINCOLN NE TRAINED SPOTTER
0935 PM HAIL 2 W CHAMPION 40.47N 101.75W
05/27/2019 M1.00 INCH CHASE NE PUBLIC
0950 PM HAIL NORTH PLATTE 41.13N 100.77W
05/27/2019 E0.50 INCH LINCOLN NE BROADCAST MEDIA
FOUR MINUTES OF PEA TO HALF INCH DIAMETER HAIL FELL.
0952 PM HEAVY RAIN 1 W NORTH PLATTE 41.13N 100.79W
05/27/2019 M1.15 INCH LINCOLN NE TRAINED SPOTTER
MEASURED IN 25 MINUTES. STREET FLOODING ONGOING
0953 PM HAIL 6 E DICKENS 40.83N 100.88W
05/27/2019 M1.75 INCH LINCOLN NE PUBLIC
0955 PM HAIL 1 N ENDERS 40.46N 101.52W
05/27/2019 E3.00 INCH CHASE NE PUBLIC
CORRECTION
1005 PM HAIL 6 N WELLFLEET 40.84N 100.73W
05/27/2019 M1.75 INCH LINCOLN NE TRAINED SPOTTER
1005 PM HAIL 2 SE ENDERS 40.42N 101.49W
05/27/2019 E1.50 INCH CHASE NE PUBLIC
1007 PM HAIL 20 NE NORTH PLATTE 41.34N 100.50W
05/27/2019 M1.25 INCH LINCOLN NE PUBLIC
HAIL UP TO HALF DOLLAR SIZE FELL.
1010 PM HAIL 3 NNW WELLFLEET 40.79N 100.75W
05/27/2019 M1.50 INCH LINCOLN NE TRAINED SPOTTER
1032 PM FUNNEL CLOUD 5 W HAYES CENTER 40.51N 101.12W
05/27/2019 HAYES NE TRAINED SPOTTER
1041 PM FLASH FLOOD SUTHERLAND 41.16N 101.13W
05/27/2019 LINCOLN NE PUBLIC
EXTENSIVE STREET FLOODING REPORTED.
1042 PM FLASH FLOOD HERSHEY 41.16N 101.00W
05/27/2019 LINCOLN NE EMERGENCY MNGR
EXTENSIVE STREET FLOODING IN HERSHEY. RADAR ESTIMATES 3
TO 4 INCHES OF RAIN HAS FALLEN IN THE PAST THREE HOURS.
1044 PM FLASH FLOOD NORTH PLATTE 41.13N 100.77W
05/27/2019 LINCOLN NE EMERGENCY MNGR
REPORTS OF STREET FLOODING, MAN HOLE COVERS ARE OFF AND
STALLED CARS IN STREETS. ASOS SHOWS 1.58 INCHES OF RAIN
IN THE PAST TWO HOURS.
1105 PM TSTM WND GST BROKEN BOW 41.41N 99.64W
05/27/2019 M60.00 MPH CUSTER NE ASOS
GUST TO 60 MPH VIA ASOS 05039G52KT
1108 PM TSTM WND GST BROKEN BOW 41.41N 99.64W
05/27/2019 M62.00 MPH CUSTER NE ASOS
1110 PM HAIL 3 W MERNA 41.48N 99.82W
05/27/2019 E1.00 INCH CUSTER NE PUBLIC
&&
CBUTTLERSpecial weather statement, May 27, 10:49 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service North Platte NE
1149 PM CDT Mon May 27 2019
NEZ038-280530-
Custer NE-
1149 PM CDT Mon May 27 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL
1230 AM CDT...
At 1148 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Broken Bow to near Eddyville.
Movement was east at 50 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Ansley, Mason City, Berwyn, Westerville, Buckeye, Block Hill Basin,
Pressey State Wildlife Management Area, Burr Oak, Gavin Siding,
Intersection of Highway 183 and Cumro Road and Cumro.
This includes the following highways...
Highway 183 between mile markers 73 and 98.
Highway 2 between mile markers 284 and 307.
Highway 92 between mile markers 300 and 308.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central Nebraska.
LAT...LON 4105 9973 4134 9975 4143 9921 4140 9921
4139 9920 4105 9921
TIME...MOT...LOC 0448Z 254DEG 44KT 4132 9966 4106 9965
KulikLocal storm report, May 27, 11:08 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1208 AM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HAIL MAYWOOD 40.66N 100.62W
05/27/2019 M1.75 INCH FRONTIER NE 911 CALL CENTER
FRONTIER COUNTY SHERIFF OFFICE
1125 PM TSTM WND GST MAYWOOD 40.66N 100.62W
05/27/2019 E60.00 MPH FRONTIER NE 911 CALL CENTER
FRONTIER COUNTY SHERIFF OFFICE ESTIMATED WIND GUSTS
&&
ETSpecial weather statement, May 27, 11:15 PM MDT, 1 hour 12 minutes before
Special Weather Statement National Weather Service North Platte NE 1215 AM CDT Tue May 28 2019 NEZ071-280600- Frontier NE- 1215 AM CDT Tue May 28 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FRONTIER COUNTY UNTIL 100 AM CDT... At 1215 AM CDT, Doppler radar was tracking a strong thunderstorm over Eustis, or 16 miles southwest of Lexington, moving east at 45 mph. Nickel size hail will be possible with this storm. Locations impacted include... Eustis. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 200 AM CDT for southwestern Nebraska. LAT...LON 4061 10024 4070 10023 4070 9998 4057 9998 TIME...MOT...LOC 0515Z 264DEG 40KT 4068 10003 Kulik
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 6:05 PM MDT | Areal Flood Advisory | LBF | Deuel, Keith | 3 hr |
| May 27, 6:25 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 65 min |
| May 27, 6:31 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 59 min |
| May 27, 6:59 PM MDT | Areal Flood Advisory | LBF | Keith, Perkins | 3 hr |
| May 27, 7:14 PM MDT | Areal Flood Advisory | LBF | Chase | 3 hr |
| May 27, 7:14 PM MDT | Tornado Warning | LBF | Chase | 46 min |
| May 27, 7:24 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 66 min |
| May 27, 7:50 PM MDT | Special Weather Statement | LBF | Perkins | 40 min |
| May 27, 8:02 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Perkins | 43 min |
| May 27, 8:16 PM MDT | Special Weather Statement | LBF | Chase | 44 min |
| May 27, 8:18 PM MDT | Flash Flood Warning | LBF | Deuel, Keith, Perkins | 5 hr |
| May 27, 8:20 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 40 min |
| May 27, 8:28 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 47 min |
| May 27, 8:43 PM MDT | Areal Flood Advisory | LBF | Lincoln | 3 hr |
| May 27, 8:44 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 46 min |
| May 27, 8:57 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 48 min |
| May 27, 9:08 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 52 min |
| May 27, 9:20 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 55 min |
| May 27, 9:27 PM MDT | Flash Flood Warning | LBF | Lincoln | 4 hr |
| May 27, 9:30 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 30 min |
| May 27, 9:42 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 48 min |
| May 27, 10:10 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 50 min |
| May 27, 10:20 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 55 min |
| May 27, 10:47 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 43 min |
| May 27, 10:49 PM MDT | Special Weather Statement | LBF | Custer | 41 min |
| May 27, 11:15 PM MDT | Special Weather Statement | LBF | Frontier | 45 min |
| May 27, 11:40 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 50 min |
| May 28, 12:58 AM MDT | Special Weather Statement | LBF | Hayes | 32 min |
| May 28, 1:13 AM MDT | Areal Flood Warning | LBF | Deuel, Keith, Perkins | 9 hr |
| May 28, 1:33 AM MDT | Special Weather Statement | LBF | Frontier | 27 min |
| May 28, 8:51 AM MDT | River Flood Warning | LBF | Garden, Keith | 21 days |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.